# SDR QXEA0002948

- Difficulty date: November 3, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N483US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11233
- Aircraft time: 30,964 hours, 37,945 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window Post
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- NR 3 WINDOW POST RT HAS ONE CRACK IN THE UPPER AFT FLANGE.  REPAIRED IAW 56-10-03 AND HORIZON AIR EO 4-53-56B.
